# SDR DL76L962164

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 380029816
- Condition: Lost Oil
- Location: Aft Fuselage
- Part time: 17,424 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APU SHUTDOWN AND WOULD NOT RESTART, SINGLE GEN OPERATION OIL QTY CHECKED FOUND LOW.  SERVICED AND LEAK CHECKED FOR 15 MINS, NO LEAKS FOUND.  RECHECKED TANK, NO OIL ADDED.  PERFORMED PROCEDURE SECOND TIME, NO ABNORMALTIES.
